# SDR CA040923005

- Difficulty date: September 17, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 30B350604
- Part serial: AD157
- Condition: Cracked
- Location: Fuel Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL FLOW TRANSMITTER END CAP CRACKED WITH RESULTANT FUEL LEAKAGE INTO NACELLE.
